# SDR BAQA085931

- Difficulty date: April 8, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N911UF
- Make and model: Aerosp SA365N
- Aircraft serial: 6338
- Aircraft time: 4,224 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 365A3118100451
- Part serial: M2079
- Condition: Debonded
- Location: Main Rotor
- Part time: 93 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BUSHING DEBONDED COMPLETELY (RED ARM).   REPLACED WITH SERVICEABLE UNIT.
